Mapping-based uncertainty relations for periodic functions

M.J. Bastiaans, M.A. Alonso Arevalo

Onderzoeksoutput: Hoofdstuk in Boek/Rapport/CongresprocedureConferentiebijdrageAcademicpeer review

Samenvatting

Based on five different mappings of a function on a circle (i.e. a periodic function) to a function on a line or a line segment (i.e. a non-periodic function), measures for the width of a periodic function (expressed in terms of centered second-order moments) are studied, and the associated uncertainty relations are derived, using a generalized version of the Cauchy-Schwarz inequality.
Originele taal-2Engels
TitelProc. ISSPIT 2003, the 3rd IEEE International Symposium on Signal Processing and Information Technology, Darmstadt, Germany
UitgeverijInstitute of Electrical and Electronics Engineers
Pagina'sWA4-1.1-WA4-1.4
ISBN van geprinte versie0-7803-8293-5
DOI's
StatusGepubliceerd - 2003

Vingerafdruk Duik in de onderzoeksthema's van 'Mapping-based uncertainty relations for periodic functions'. Samen vormen ze een unieke vingerafdruk.

  • Citeer dit

    Bastiaans, M. J., & Alonso Arevalo, M. A. (2003). Mapping-based uncertainty relations for periodic functions. In Proc. ISSPIT 2003, the 3rd IEEE International Symposium on Signal Processing and Information Technology, Darmstadt, Germany (blz. WA4-1.1-WA4-1.4). Institute of Electrical and Electronics Engineers. https://doi.org/10.1109/ISSPIT.2003.1341198